# SDR QXEA2024081600198

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 3,061 hours, 2,390 cycles
- System (JASC): 5241 · Galley Doors
- Part: Washer
- Part number: 17038154001
- Condition: Missing
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARM/ DISARM INDICATOR NOT INDICATING CORRECTLY. PLACED ON MEL 52-70-01C. DURING TROUBLESHOOTING, FOUND INDICATOR ROD OUT OF ADJUSTMENT CAUSING BINDING. ALSO FOUND MISSING WASHER REF IPC 52-41-22-20 ITEM 70 CONTRIBUTING TO BINDING. ADJUSTED TENSIONER PER AMM 52-41-00-820-801-A STEP 9.X. BINDING IMPROVED BUT MISSING WASHER STILL CONTRIBUTING TO BINDING. INSTALLED WASHER TO R1 DOOR ARM/DISARM INDICATOR PIVOT ROD REF CMM 52-41-22.  SERVICE DOOR INDICATING CORRECTLY.  NO BINDING NOTED.  PERFORMED GVI OF R1 FWD ESCAPE SLIDE FITTING ASSY.  NO DEFECTS NOTED.  "FLAP" SPRING OPERATES NORMALLY. RETURNED TO SERVICE.
